# SDR AALA20110928TUL04

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 52,569 hours, 17,979 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TUL - CREW REPORTED FLAP DISAGREE ON DESCENT.  EMERGENCY DECLARED FLIGHT LANDED TUL WITHOUT INCIDENT.  ON TAXI INTO GATE, FLAPS/SLATS WOULD NOT STOW.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT OUTBOARD TRAILING EDGE FLAP TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
